It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by anonymous on January 04, 2000 at 01:51:19:

In Reply to: Re: Infants allergic to acetaminophen? posted by Brooks on January 02, 2000 at 13:49:50:

: I would sugest you take your child to Emerg the next time you have to give him acetaminophen. Tell the doctor what you just told us here! Just curious why are you giving your 10 weeks old child acetaminphen! I think it's dangerous! Bring him to Emerg the next time!!!!!!!!!!!!!!!!!!!!
: I would like you to know BROOKS, that my 21/2 mo. old has this flu that has been going around and its even more dangerous for him to have a fever of 101 than to give him the medicine to try and help it!!!! And by the way, the ER would do the same thing! Acetaminophen is perfectly safe for most people, its the sweetner thats bothering him, infants ibuprofin does the same thing to him! He was born at home and we were ALL sick and it was REALLY hard to avoid his getting it..............................................................................................!


Follow Ups

All times are GMT -7. The time now is 04:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!